Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Blisters on tongue, soreness, spreading, reaction to antibiotics for thrush ?

Hi i have blisters on my tongue now for the past few days and they are sore i taught they would have cleared up by now bt it seems like they are spreading. Im not sure if it is a touch of thrush because im only recently over that is the past month as my doctor put me on antibiotics for it but i had never got the blisters on my tounge it was only in the back of my throat . Could these be from being run down or stress as im goin to be sitting the leaveing certificat in june and im just under pressure to do well in it.?
Asked On : Wed, 2 May 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I feel the blisters you mean is wounds (ulcers) on your tongue. By spreading you mean it is appearing in fresh areas or the wound is increasing in size? There can be many conditions causing ulcers on tongue like viral infection, anaemia, vitamin deficiencies etc. To arrive at a proper diagnosis more details are needed like your sex, teeth status, if you are on any longterm medication, if you have any eye or joint problems etc.
Stress can definitely precipitate this.
To manage stress do meditation daily, take regular exercise like brisk walking for half an hour a day even though you are busy preparing for exams.
Have nutritious food and enough sleep (at least 7 hours a day)
You can take iron and B complex supplements.
Have a dental check up.
Even with these if your problem persists show to a good ENT specialist.
Answered: Wed, 2 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor